# SDR SWAA2022101971670

- Difficulty date: September 14, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET LOCATED BS540 TO BS559 AT LEVEL RBL6 AT AIR CONDITIONING BAY 2022-518127 / [01] REPLACED BRACKET LOCATED BS540 TO BS559 AT LEVEL RBL6 AT AIR CONDITIONING BAY IAW BOEING 737-700 SRM 51-40-02-0G-0  SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
